# SDR UALA2010040501108

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 26,008 hours, 11,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653121
- Part serial: L314303
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF DELAMINATION ON CAPTS SLIDING WINDOW.  SECOND DELAM NOW LOCATED TOP EDGE OF WINDOW. DELAM EXTENDS 4" FROM WINDOW EDGE. OUT OF LIMITS. RPL'D WINDOW USING MM. ADJUSTED PILOTS SLIDING WINDOW.
